Logic Programs for Primitive Recursive Sets

Künzi, Urs-Martin (1993). Logic Programs for Primitive Recursive Sets. Journal of logic and computation, 3(4), pp. 401-415. Oxford University Press 10.1093/logcom/3.4.401

[img]
Preview
Text
3-4-401.pdf - Published Version
Available under License Publisher holds Copyright.

Download (685kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Institute of Computer Science (INF)

UniBE Contributor:

Künzi, Urs Martin

Subjects:

000 Computer science, knowledge & systems
500 Science > 510 Mathematics

ISSN:

0955-792X

Publisher:

Oxford University Press

Language:

English

Submitter:

Markus Müller

Date Deposited:

23 Oct 2018 13:41

Last Modified:

23 Oct 2019 04:01

Publisher DOI:

10.1093/logcom/3.4.401

BORIS DOI:

10.7892/boris.114985

URI:

https://boris.unibe.ch/id/eprint/114985

Actions (login required)

Edit item Edit item
Provide Feedback